Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Side effect of long term usage of Olmezest

Hi, my age is 27. I was disagnosed with high BP some 1.4 year back and my doctor suggested me Olmezest 20 daily. for last 1 year most of the time my BP is checked around 120/70 or lower. My question is is there any side effect of using Olmezest 20 for long term . I am already using this medicine for last 1.4 year. Also now a days my HR is around 50 only.
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  5754
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist, Implantology 's  Response
Periodically get your BP examined by a physician.The antihypertensive agent has to be given in accordance with the need.If it is taken without monitoring your BP it may lower to an extent which is very dangerous.As a rule hypotension is more dangerous than hypertension.Therefore take medications accordingly.
Answered: Fri, 15 Apr 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions